Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 5192968, 11 pages
https://doi.org/10.1155/2017/5192968
Research Article

Optimal Fare, Vacancy Rate, and Subsidies under Log-Linear Demand with the Consideration of Externalities for a Cruising Taxi Market

Department of Tourism, Aletheia University, New Taipei City 25103, Taiwan

Correspondence should be addressed to Chun-Hsiao Chu; wt.ude.ua.liam@uhcwahs

Received 25 June 2016; Accepted 5 December 2016; Published 15 January 2017

Academic Editor: Chaudry M. Khalique

Copyright © 2017 Chun-Hsiao Chu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chun-Hsiao Chu, “Optimal Fare, Vacancy Rate, and Subsidies under Log-Linear Demand with the Consideration of Externalities for a Cruising Taxi Market,” Mathematical Problems in Engineering, vol. 2017, Article ID 5192968, 11 pages, 2017. https://doi.org/10.1155/2017/5192968.